# SDR DALA2021030101122

- Difficulty date: February 23, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 61,722 hours, 20,157 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Corroded
- Location: Service Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOTION OF PAN ASSEMBLY CORROSION LEVEL 2 WAS FOUND ON INNER PAN STRUCTURE AFT SERVICE PANEL AREA. INTERCOSTAL REPLACED PER ERA. (LP 1738302)
